# SDR DALA13054293761

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,749 hours, 14,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER COMPARTMENT, FORWARD WET AREA, BS 312-328, RBL 11, FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE.  MAINTENANCE REPLACED WITH NEW FLOOR SUPPORT IAW SRM 51-40-02, DWG 141A5400 APPLIED CIC IAW AMM 51-21-91-620 -802.
